Alert archive / South Dakota / Wind Chill Warnings in 2009
Wind Chill Warning 3, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind chill warning at Jan 14, 2009, 8:14 PM CST for 4 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 14, 2009, 8:14 PM CST (02:14 UTC)
- Expired
- Jan 15, 2009, 3:48 AM CST
- In force
- 8 hr
- Issued by
- NWS Aberdeen, SD
Counties Big Stone County, MN, Traverse County, MN, Day County, SD, Grant County, SD, Marshall County, SD, Roberts County, SD
The radar
The Aberdeen radar (KABR), 113 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 14, 9:34 PM CST | EXTR WIND CHILL -51 | 7 N Roy Lake State Park, SD | MARSHALL COUNTY RAWS SITE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KABR 150214 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 814 PM CST WED JAN 14 2009 ...BITTERLY COLD WIND CHILLS WILL CONTINUE INTO THE EARLY MORNING... .HIGH PRESSURE SPREAD ACROSS THE REGION IS RESPONSIBLE FOR BITTERLY COLD TEMPERATURES WITH NORTH BREEZES. DANGEROUSLY COLD WIND CHILL VALUES WILL CONTINUE INTO THE EARLY MORNING. MNZ039-046-SDZ007-008-011-021-151000- /O.EXP.KABR.WC.W.0002.000000T0000Z-090115T0200Z/ /O.NEW.KABR.WC.W.0003.090115T0214Z-090115T1000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...MILBANK 814 PM CST WED JAN 14 2009 ...WIND CHILL WARNING IN EFFECT UNTIL 4 AM CST THURSDAY... ...WIND CHILL WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CONTINUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 4 AM CST THURSDAY. BITTERLY COLD AIR TEMPERATURES COMBINED WITH NORTH BREEZES WILL CONTINUE TO PRODUCE WIND CHILL VALUES BETWEEN 35 AND 45 DEGREES BELOW. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ SDZ005-006-010-017>020-022-023-036-037-051-151000- /O.EXP.KABR.WC.Y.0003.000000T0000Z-090115T0200Z/ /O.NEW.KABR.WC.Y.0004.090115T0214Z-090115T1000Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-CLARK-CODINGTON-HAMLIN-DEUEL- HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...CLARK...WATERTOWN...CASTLEWOOD... CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON 814 PM CST WED JAN 14 2009 ...WIND CHILL ADVISORY IN EFFECT UNTIL 4 AM CST THURSDAY... ...WIND CHILL ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CONTINUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST THURSDAY. NORTHWEST BREEZES AND ARCTIC AIR WILL RESULT IN WIND CHILL VALUES OF 25 TO 35 DEGREES BELOW ZERO INTO THE EARLY MORNING HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ SDZ003-004-009-015-016-033>035-045-048-150315- /O.EXP.KABR.WC.Y.0003.000000T0000Z-090115T0200Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 814 PM CST WED JAN 14 2009 /714 PM MST WED JAN 14 2009/ ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. $$ MOHR
2 follow-up statements
000 WWUS43 KABR 150228 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 828 PM CST WED JAN 14 2009 ...BITTERLY COLD WIND CHILLS WILL CONTINUE INTO THE EARLY MORNING... .HIGH PRESSURE SPREAD ACROSS THE REGION IS RESPONSIBLE FOR BITTERLY COLD TEMPERATURES WITH NORTH BREEZES. DANGEROUSLY COLD WIND CHILL VALUES WILL CONTINUE INTO THE EARLY MORNING. MNZ039-046-SDZ007-008-011-021-151000- /O.CON.KABR.WC.W.0003.000000T0000Z-090115T1000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...MILBANK 828 PM CST WED JAN 14 2009 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY. BITTERLY COLD AIR TEMPERATURES COMBINED WITH NORTH BREEZES WILL CONTINUE TO PRODUCE WIND CHILL VALUES BETWEEN 35 AND 45 DEGREES BELOW. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ SDZ005-006-010-017>020-022-023-036-037-051-151000- /O.CON.KABR.WC.Y.0004.000000T0000Z-090115T1000Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-CLARK-CODINGTON-HAMLIN-DEUEL- HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...CLARK...WATERTOWN...CASTLEWOOD... CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON 828 PM CST WED JAN 14 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY. NORTHWEST BREEZES AND ARCTIC AIR WILL RESULT IN WIND CHILL VALUES OF 25 TO 35 DEGREES BELOW ZERO INTO THE EARLY MORNING HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MOHR
000 WWUS43 KABR 150948 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 348 AM CST THU JAN 15 2009 ...BITTER COLD WIND CHILLS WILL CONTINUE THROUGH THE MORNING... .ARCTIC HIGH PRESSURE WILL CONTINUE TO BRING BITTERLY COLD TEMPERATURES TO THE REGION THIS MORNING ALONG WITH NORTHWEST BREEZES AROUND 10 MPH FOR SOME AREAS. MNZ039-046-SDZ007-008-021-151600- /O.CAN.KABR.WC.W.0003.000000T0000Z-090115T1000Z/ /O.NEW.KABR.WC.W.0004.090115T1000Z-090115T1600Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...MILBANK 348 AM CST THU JAN 15 2009 ...WIND CHILL WARNING IN EFFECT UNTIL 10 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. BITTERLY COLD TEMPERATURES FROM 25 TO 35 BELOW ZERO WILL COMBINE WITH NORTHWEST WINDS FROM 5 TO 15 MPH TO CREATE WIND CHILL VALUES FROM 35 TO 50 BELOW ZERO THROUGH THE MORNING HOURS. A WIND CHILL WARNING MEANS THAT THE COMBINATION OF VERY COLD AIR AND WIND WILL CREATE DANGEROUSLY COLD WIND CHILL VALUES. THIS COULD RESULT IN FROSTBITE...AND LEAD TO HYPOTHERMIA OR EVEN DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ SDZ011-151100- /O.CAN.KABR.WC.W.0003.000000T0000Z-090115T1000Z/ DAY- INCLUDING THE CITY OF...WEBSTER 348 AM CST THU JAN 15 2009 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND CHILL WARNING. WIND SPEEDS HAVE GENERALLY DROPPED TO AROUND 5 MPH OR LESS. THUS...THE WIND CHILL WARNING HAS BEEN CANCELLED. $$ SDZ023-151600- /O.CAN.KABR.WC.Y.0004.000000T0000Z-090115T1000Z/ /O.NEW.KABR.WC.W.0004.090115T1000Z-090115T1600Z/ DEUEL- INCLUDING THE CITY OF...CLEAR LAKE 348 AM CST THU JAN 15 2009 ...WIND CHILL WARNING IN EFFECT UNTIL 10 AM CST THIS MORNING... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. BITTERLY COLD TEMPERATURES FROM 25 TO 35 BELOW ZERO WILL COMBINE WITH NORTHWEST WINDS FROM 5 TO 15 MPH TO CREATE WIND CHILL VALUES FROM 35 TO 50 BELOW ZERO THROUGH THE MORNING HOURS. A WIND CHILL WARNING MEANS THAT THE COMBINATION OF VERY COLD AIR AND WIND WILL CREATE DANGEROUSLY COLD WIND CHILL VALUES. THIS COULD RESULT IN FROSTBITE...AND LEAD TO HYPOTHERMIA OR EVEN DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ SDZ005-006-010-017>020-022-036-037-051-151100- /O.CAN.KABR.WC.Y.0004.000000T0000Z-090115T1000Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-CLARK-CODINGTON-HAMLIN-HYDE- HAND-BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...CLARK...WATERTOWN...CASTLEWOOD...HIGHMORE... MILLER...FORT THOMPSON 348 AM CST THU JAN 15 2009 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND CHILL ADVISORY. WIND SPEEDS HAVE GENERALLY DROPPED TO AROUND 5 MPH OR LESS. THUS...THE WIND CHILL WARNING HAS BEEN CANCELLED. $$ TMT
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind chill warning went out at Jan 14, 8:03 PM CST, 11 minutes earlier.
Area forecast discussion, Jan 14, 8:03 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
803 PM CST WED JAN 14 2009
.UPDATE...
WITH TEMPERATURES FALLING QUICKLY THIS EVENING AND WINDS STAYING
UP SOME...BITTER WIND CHILLS REMAIN ACROSS THE EASTERN CWA.
EXTENDED THE WIND CHILL ADVISORY/WARNING THROUGH 4 AM FOR NORTHEAST
SD AND WEST CENTRAL MN. LET THE ADVISORY EXPIRE FOR CENTRAL AND
NORTH CENTRAL SD.
&&
.PREV DISCUSSION...
.SHORT TERM...THROUGH SATURDAY MORNING
1045 MB HIGH PRESSURE EXTENDS SOUTHWARDS OUT OF SASKATCHEWAN SOUTH
INTO THE CWA. DESPITE THE FACT THAT HIGH PRESSURE LAYS
SPRAWLED ACROSS THE REGION...WINDS REMAIN IN THE 5 TO 10KT
RANGE PROMPTING A CONTINUATION OF WIND CHILL ADVISORY/WARNING INTO
THE EVENING. SURFACE TEMPERATURES HAVE RECOVERED VERY LITTLE
DURING THE DAY...AND WITH A CONTINUED RELAXATION OF THE PRESSURE
GRADIENT...SEE LITTLE REASON TO HANG ON TO WINDS MUCH PAST SUNSET.
UNDER IDEAL RADIATIONAL CONDITIONS...ALREADY LOW TEMPS...AND DEEP
SNOW PACK...I SEE NO REASON TO SUSPECT NEAR RECORDS LOWS BY THE
MORNING OF THE 15TH.
AS HIGH PRESSURE SHIFTS EAST...REGION WILL SEE WEAK WARM
ADVECTION REGIME DEVELOP IN LOW LEVEL SOUTHWEST FLOW. FOR WESTERN
CWA...LACK OF SNOW PACK AND PROXIMITY TO WARMER AIR ON PERIPHERY
OF HIGH MEANS GREATER RECOVERY FROM MORNING TEMPERATURES. EAST OF
THE MISSOURI...PARTICULARLY JAMES/RED/TRAVERSE RIVER
VALLEYS...COLD AIR WILL BE HARD TO SCOUR AND RECOVERY WILL BE LESS
SIGNIFICANT. WARM ADVECTION BECOMES MORE PRONOUNCED CWA WIDE LATE
THURSDAY NIGHT AND EARLY FRIDAY BUT NOT BEFORE NORTHEAST CWA HAS
TIME TO RADIATE SOMEWHAT. GIVEN HIGHS WILL REMAIN IN THE NEGATIVE
SINGLE DIGITS THURSDAY...NEGATIVE TEENS NOT OUT OF THE QUESTION
DURING THE EVENING AND MIDDLE OF THE NIGHT BEFORE MIXING ALLOWS
FOR TEMPERATURE MODERATION. A CLIPPER SYSTEM...FAIRLY MOISTURE
STARVED...WILL ALLOW A SHIFT OF LOW LEVEL WIND FLOW TO NORTHWESTERLY
AND ALLOW FOR MORE SIGNIFICANT MIXING IN THE NORTHEAST RIVER
VALLEYS. THUS WARMER TEMPERATURES EXPECTED INTO FRIDAY AND
SATURDAY MORNING.
.LONG TERM...SATURDAY THROUGH TUESDAY
MAIN FCST CHALLENGE FACING THE EXTENDED PERIOD STILL DEALS WITH
TEMPS THROUGH THE PERIOD.
NW FLOW ALOFT REMAINS ENTRENCHED OVER THE REGION THROUGH THE
WEEKEND...WITH MODELS STILL ADVERTISING SOME WAVE TRAVERSING
QUICKLY SOUTHEAST FRIDAY NIGHT AND AGAIN DURING THE DAY SATURDAY.
LOW LEVEL MOISTURE PROGS ON THE GFS AND EC INDICATE THAT SOME LOW
CLOUDS WILL BE TRAILING THE SFC LOWS AS THE PASS TO THE EAST. HAVE
TRENDED THE ERN SKY COVER UP A BIT FOR SATURDAY/SATURDAY NIGHT.
ENSEMBLE GUIDANCE FOR HIGHS ON SATURDAY ALSO REFLECT COOLER
CONDITIONS BASED ON THE CLOUDS AND NEUTRAL TEMP ADVECTION...SO
HAVE LEANED TOWARD THE ENSEMBLE SOLN FOR HIGHS SATURDAY. THIS ALSO
AGREES WITH LATEST EC GUIDANCE. EC/GEFS ALSO POINT TOWARD BEST
MEASURABLE PCPN CHANCE OCCURRING FURTHER EAST...SO HAVE REMOVED
MENTION OF SAT PCPN ACROSS THE EAST. A FEW FLURRIES MAY BE
POSSIBLE DEPENDING ON DEPTH OF LOW CLOUDS...BUT NOT WORTH THE
MENTION ATTM.
85H TEMPS THEN BEGIN A SLOW WARMUP HEADING INTO THE FIRST PART OF
NEXT WEEK AS UPPER RIDGE BEGINS TO SLOWLY SHIFT EAST. SFC PRESSURE
GRADIENT LOOKS TO BE SUFFICIENT TO BE ABLE TO MIX SOME OF THIS
WARMER AIR DOWN...SO KEPT WITH INHERITED WARMING TREND IN THE
GRIDS. STILL LOOKS TO BE DRY AS WELL.
&&
.AVIATION...
CLEAR SKIES AND UNLIMITED VISIBILITIES ARE EXPECTED THROUGH
TONIGHT AND THURSDAY.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND CHILL WARNING UNTIL 4 AM CST THURSDAY FOR DAY-GRANT-
MARSHALL-ROBERTS.
WIND CHILL ADVISORY UNTIL 4 AM CST THURSDAY FOR BROWN-BUFFALO-
CLARK-CODINGTON-DEUEL-EDMUNDS-FAULK-HAMLIN-HAND-HYDE-
MCPHERSON-SPINK.
MN...WIND CHILL WARNING UNTIL 4 AM CST THURSDAY FOR BIG STONE-
TRAVERSE.
&&
UPDATE...MOHR
SHORT TERM...CONNELLY
LONG TERM...HINTZ
AVIATION...MOHR
WEATHER.GOV/ABERDEENHazardous weather outlook, Jan 14, 5:40 AM CST, 14 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 540 AM CST WED JAN 14 2009 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-151145- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 540 AM CST WED JAN 14 2009 /440 AM MST WED JAN 14 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT BITTERLY COLD WIND CHILLS RANGING FROM 25 TO 45 BELOW ZERO WILL OCCUR ACROSS THE REGION TODAY...WITH THE COLDEST READINGS DURING THE MORNING HOURS. WIND CHILL ADVISORIES AND WARNINGS ARE IN EFFECT FOR TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. TMT
In the hours before
Local storm report, Jan 14, 5:16 PM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
516 PM CST WED JAN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 AM EXTR WIND CHILL 13 N VIVIAN 44.12N 100.29W
01/14/2009 M-35.00 F LYMAN SD MESONET
FORT PIERRE RAWS SITE.
0841 AM EXTR WIND CHILL 6 E DANFORTH 44.25N 98.76W
01/14/2009 M-38.00 F HAND SD MESONET
HURON RAWS SITE
0853 AM EXTR WIND CHILL ABERDEEN 45.47N 98.48W
01/14/2009 M-40.00 F BROWN SD ASOS
0914 AM EXTR WIND CHILL WHEATON 45.81N 96.50W
01/14/2009 M-40.00 F TRAVERSE MN AWOS
0915 AM EXTR WIND CHILL 10 W LONG LAKE 45.86N 99.41W
01/14/2009 M-40.00 F MCPHERSON SD MESONET
SAND LAKE RAWS SITE
0956 AM EXTR WIND CHILL SISSETON 45.66N 97.05W
01/14/2009 M-43.00 F ROBERTS SD ASOS
1034 AM EXTR WIND CHILL 7 N ROY LAKE STATE PARK 45.81N 97.43W
01/14/2009 M-46.00 F MARSHALL SD MESONET
MARSHALL COUNTY RAWS SITE
1053 AM EXTR WIND CHILL WATERTOWN 44.91N 97.17W
01/14/2009 M-37.00 F CODINGTON SD ASOS
1156 AM EXTR WIND CHILL ORTONVILLE 45.30N 96.44W
01/14/2009 M-42.00 F BIG STONE MN AWOS
&&
DMOHRThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 8:14 PM CST | Wind Chill Advisory | ABR | Brown, Buffalo, Clark, Codington, Deuel, Edmunds and 6 more | 8 hr |
| Jan 15, 3:48 AM CST | Wind Chill Warning | ABR | Deuel, Grant, Marshall, Roberts | 6 hr |
Nearby
Wind Chill Warnings in South Dakota, 2009Wind Chill Warnings in Minnesota, 2009Every wind chill warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.